# SDR CA070115009

- Difficulty date: December 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF348E5A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: AE7010000N0130
- Condition: Torn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK WAS FOUND FROM HOSE ASSEMBLY P/N AE7010000N0130 ON THE SECOND ENGINE RUN AFTER THAT HOSE WAS REPLACED.  NOTE: THIS LINE WAS REPLACED AS REQUESTED BY MFG (DISCLOSURE LETTER), BATCH RECALL DUE TO DEFECTIVE HOSE (BATCH NR 840850).  (TC NR 20070115009)
